Previous |  Up |  Next

Article

References:
[1] F. L. Bauer E. Deutsch J. Stoer: Abschätzungen für die Eigenwerte positiver linearen Operatoren. Linear Algebra and Applications, 2 (1969), 275-331. MR 0245587
[2] G Birkhoff: Lattice Theory. 3rd ed.. Amer. Math. Soc. Colloq. Publ. Vol. XXV, Providence, R. I.(1967). MR 0227053 | Zbl 0153.02501
[3] K. L. Chung: Markov chains with stationary transition probabilities. Springer-Verlag, Berlin-Göttingen-Heidelberg (1960). MR 0116388 | Zbl 0092.34304
[4] R. L. Dobrushin: Central limit theorem for non-stationary Markov chains I, II. Theory Prob. Apl. 1 (1956), 63-80, 329-383 (EngHsh translation). MR 0086436 | Zbl 0093.15001
[5] J. Hajnal: Weak ergodicity in non-homogeneous Markov chains. Proc. Camb. Phil. Soc. 54(1958), 233-246. DOI 10.1017/S0305004100033399 | MR 0096306 | Zbl 0082.34501
[6] S. Karlin: A first course in stochastic processes. Academic Press, New York and London (1968). MR 0208657 | Zbl 0177.21102
[7] J. G. Kemeny J. L. Snell: Finite Markov chains. D. van Nostrand Соrр., New York (1960). MR 0115196
[8] D. G. Kendall: Unitary dilatations of Markov transition operators, and the corresponding integral representations for transition-probability matrices. In: Probability and Statistics, The Harald Cramer Volume, U. Grenander (ed.), Stockholm Almqvist and Wiksell (New York: John Wiley and Sons) (1959). MR 0116389
[9] D. G. Kendall: Geometric ergodicity and the theory of queues. In: Mathematical methods in the social sciences, K. J. Arrow, S. Karlin, P. Suppes (ed.), Stanford, California (1960). MR 0124088
[10] P. Kratochvíl: On convergence of homogeneous Markov chains. Apl. mat. 28 (1983), 2, 116-119. MR 0695185
[11] A. Paz: Introduction to Probabilistic Automata. Academic Press, New York (1971). MR 0289222 | Zbl 0234.94055
[12] T. A. Сарымсаков: Основы теории процессов Наркова. Государственное издателство технико-теоретической литературы, Москва (1954). Zbl 0995.90535
[13] Т. А. Sarymsakov: On the theory of inhomogeneous Markov chains. (in Russian). Dokl, Akad. Nauk Uzbek. S.S.R. 8 (1956), 3-7.
[14] E. Seneta: On the historical development of the theory of finite inhomogeneous Markov chains. Proc. Camb. Phil. Soc. 74 (1973), 507-513. DOI 10.1017/S0305004100077276 | MR 0331522 | Zbl 0271.60074
[15] E. Seneta: Coefficients of ergodicity. Structure and applications. Adv. Appl. Prob. 11 (1979), 576-590. DOI 10.2307/1426955 | MR 0533060 | Zbl 0406.60060
[16] D. Vere-Jones: Geometric ergodicity in denumerable Markov chains. Quart. J. Math. Oxford (2), 13 (1962), 7-28. DOI 10.1093/qmath/13.1.7 | MR 0141160 | Zbl 0104.11805
Partner of
EuDML logo